# SDR USAA2014021900009

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 50,749 hours, 20,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SY6 CHECK, CABIN FLOOR BEAM FROM FRAME 65 TO FRAME 67 CORRODED AT Y -304.  R & R FLOOR BEAM IAW A320 SRM 53-00-14.
